# SDR DALA2016111108710

- Difficulty date: November 10, 2016
- Submitted: November 11, 2016
- Operation: Air carrier
- Aircraft: N937AT
- Make and model: Boeing 717-200
- Aircraft serial: 55091
- Aircraft time: 39,857 hours, 27,852 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED TEE AND CLIP AT FWD CARGO DOOR LOWER ANGLE BEAM INTERNAL STRUCTURE STA Y=410 APPROX. TEE AND CLIP WERE REPLACED PER SRM 51-41-01, 51-41-02, 51-41-05, AND DPS 4.710-3.
